Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Observer-based leader-following consensus of uncertain nonlinear multi-agent systems
Author: Shi, P.
Shen, Q.
Citation: International Journal of Robust and Nonlinear Control, 2017; 27(17):3794-3811
Publisher: Wiley
Issue Date: 2017
ISSN: 1049-8923
Statement of
P. Shi and Q. K. Shen
Abstract: <jats:title>Summary</jats:title><jats:p>In this paper, the leader‐following consensus problem of uncertain high‐order nonlinear multi‐agent systems on directed graph with a fixed topology is studied, where it is assumed that the relative states of a follower and its neighbors are immeasurable and only the relative outputs are available. Nonlinear adaptive observers are firstly proposed for each follower to estimate the states of it and its neighbors, and an observer‐based distributed adaptive control scheme is constructed to guarantee that all followers asymptotically synchronize to a leader with tracking errors being semi‐globally uniform ultimate bounded. On the basis of algebraic graph theory and Lyapunov theory, the closed‐loop system stability analysis is conducted. Finally, numerical simulations are presented to illustrate the effectiveness and potential of the proposed new design techniques. Copyright © 2017 John Wiley &amp; Sons, Ltd.</jats:p>
Keywords: Leader-following consensus; multi-agent systems; cooperative control
Description: Published online 3 February 2017
Rights: Copyright © 2017 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.3766
Grant ID: 61473250
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.